# SDR AWXA200601239

- Difficulty date: June 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202800000
- Condition: Cracked
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR C7. NR NR 5912880. FLOOR PANEL NR 151 FF AFT C.C. WAS FOUND WITH CRACK. CRACK ON FLOOR PANEL NR 151 FF AFT C.C. WAS REPAIRED IAW SRM 53-02-00 REP 8C (2).
